The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 29, Number 4 (2019), 2481-2522.
Reduced-form framework under model uncertainty
In this paper, we introduce a sublinear conditional expectation with respect to a family of possibly nondominated probability measures on a progressively enlarged filtration. In this way, we extend the classic reduced-form setting for credit and insurance markets to the case under model uncertainty, when we consider a family of priors possibly mutually singular to each other. Furthermore, we study the superhedging approach in continuous time for payment streams under model uncertainty, and establish several equivalent versions of dynamic robust superhedging duality. These results close the gap between robust framework for financial market, which is recently studied in an intensive way, and the one for credit and insurance markets, which is limited in the present literature only to some very specific cases.
Ann. Appl. Probab., Volume 29, Number 4 (2019), 2481-2522.
Received: March 2018
Revised: September 2018
First available in Project Euclid: 23 July 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 91G80: Financial applications of other theories (stochastic control, calculus of variations, PDE, SPDE, dynamical systems) 60H30: Applications of stochastic analysis (to PDE, etc.) 91B30: Risk theory, insurance
Biagini, Francesca; Zhang, Yinglin. Reduced-form framework under model uncertainty. Ann. Appl. Probab. 29 (2019), no. 4, 2481--2522. doi:10.1214/18-AAP1458. https://projecteuclid.org/euclid.aoap/1563869048